The geometry of optimal transportation

Wilfrid Gangbo School of Mathematics, Georgia Institute of Technology Robert J. McCann Department of Mathematics, Brown University

TBD mathscidoc:1701.331828

Acta Mathematica, 177, (2), 113-161, 1996.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:27 uploaded by actaadmin ] [ 216 downloads ] [ 0 comments ] [ Cited by 356 ]
@inproceedings{wilfrid1996the,
  title={The geometry of optimal transportation},
  author={Wilfrid Gangbo, and Robert J. McCann},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203327775797537},
  booktitle={Acta Mathematica},
  volume={177},
  number={2},
  pages={113-161},
  year={1996},
}
Wilfrid Gangbo, and Robert J. McCann. The geometry of optimal transportation. 1996. Vol. 177. In Acta Mathematica. pp.113-161. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203327775797537.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved